On metric Diophantine approximation in positive characteristic

Volume 110 / 2003

Kae Inoue, Hitoshi Nakada Acta Arithmetica 110 (2003), 205-218 MSC: 11J61, 11K60. DOI: 10.4064/aa110-3-1

Authors

  • Kae InoueDepartment of Mathematics
    Keio University
    3-14-1 Hiyoshi, Kohoku-ku
    Yokohama, 223-8522, Japan
    e-mail
  • Hitoshi NakadaDepartment of Mathematics
    Keio University
    3-14-1 Hiyoshi, Kohoku-ku
    Yokohama, 223-0061 Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image